MathSciNet Relay Station
MathSciNet bibliographic data
MR1618547 (99f:90131) 90C30 (49J45 65K05 90C25)
Mifflin, Robert; Sun, Defeng; Qi, Liqun Quasi-Newton bundle-type methods for nondifferentiable convex optimization. SIAM J. Optim. 8 (1998), no. 2, 583–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement